# SDR MWEA99389

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142959
- Condition: Gouged
- Location: Bs 997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR SKIN IS GOUGED AT STATION 997JUST BELOW LONGERON 23L.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
